Yes, you can overdose on Vyvanse. It’s not a question of whether or not you can overdose on Vyvanse. The question is how much of Vyvanse do you have to take in order to OD?

In this article, we will take a look at the signs and side effects of an overdose on Vyvanse as well as what to do if you or someone you know has overdosed on the drug.

Vyvanse is a brand-name prescription drug that contains the active ingredient dextroamphetamine. This prescription medication is commonly used for its ability to curb appetite and control weight; however, it can also be highly addictive and lead to abuse if taken without supervision from a medical professional.

What is the dosage of Vyvanse?

The recommended dosage of Vyvanse is 30 milligrams per day for adults and 10 milligrams per day for adolescents 13 years and older. These doses are for short-term use only. Vyvanse can be taken three times per day, once in the morning, afternoon, and evening.

Vyvanse comes in capsules and is taken by swallowing the capsule whole. The capsules should not be crushed, chewed, or broken. Vyvanse can also be given to children in liquid form.

If you are taking more than the prescribed dose of Vyvanse, you’re at risk for overdosing. Vyvanse is a powerful drug with the ability to cause hallucinations, delusions, and cardiovascular issues when taken in large doses.

See also  How Long after Taking Vyvanse Can I Drink Alcohol?

Signs and symptoms of an overdose on Vyvanse


Some of the signs and symptoms of an overdose on Vyvanse include:

  • Paranoia
  • Hallucinations
  • Psychosis
  • Delusions
  • Anxiety
  • Irregular heartbeat
  • Unconsciousness
  • Death

What to do if you think you’ve overdosed on Vyvanse

If you believe that you may have overdosed on Vyvanse, you should call 911 immediately. The best way to treat a Vyvanse overdose is with an overdose antidote called naloxone.

Naloxone is a drug that can reverse an opioid overdose by blocking the opioid receptors in your brain and reversing the effects of opioids. You should be given a prescription for naloxone if you’re prescribed Vyvanse because it greatly reduces the risk of overdose.

If you see someone overdose on Vyvanse, you should call 911 and administer naloxone if the person is unresponsive. Naloxone is safe and only temporarily blocks the opioid receptors in the brain.

Final words: Stay healthy and be careful

Taking Vyvanse in high doses or for long periods of time can lead to some serious health risks, including death. It is important to stay healthy and be careful because you only have one body. If you experience any of the symptoms listed above, make sure you get help immediately.

If you or someone you love is abusing Vyvanse, it is important that you get help and treatment as soon as possible. You can get help by calling your local treatment centre, or better yet, you can get in touch with an online treatment provider. If you are struggling with addiction, you can get help.


David Warren
Author

David Warren is a pharmaceutical specialist that dispenses prescription medication on a daily basis. He received a Bachelor of Science degree in pharmacy from the University of Tennessee in 1991. With over 50 publications on medication-related and pharmacy topics, David has been able to share his experiences and knowledge with others. David with lots of experience and knowledge in medications that are utilized to treat a wide range of medical conditions. Before David dispenses a medication to a patient, he will go over the side effects, dosage recommendation and contraindications.